Fractal geometry and vertebral compression fractures
Version of Record online: 3 DEC 2009
Copyright © 1994 ASBMR
Journal of Bone and Mineral Research
Volume 9, Issue 11, pages 1797–1802, November 1994
How to Cite
Weinstein, R. S. and Majumdar, S. (1994), Fractal geometry and vertebral compression fractures. J Bone Miner Res, 9: 1797–1802. doi: 10.1002/jbmr.5650091117
- Issue online: 3 DEC 2009
- Version of Record online: 3 DEC 2009
- Manuscript Revised: 20 APR 1994
- Manuscript Accepted: 20 APR 1994
- Manuscript Received: 23 DEC 1993
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!